Please use this identifier to cite or link to this item: http://libr.msu.by/handle/123456789/445
Full metadata record
DC FieldValueLanguage
dc.contributor.authorРоманович, Л. А.-
dc.date.accessioned2017-09-04T13:55:23Z-
dc.date.available2017-09-04T13:55:23Z-
dc.date.issued2000-
dc.identifier.citationРоманович, Л. А. О группоиде Ли продолжении левых сдвигов однородного пространства / Л. А. Романович // Веснік МДУ імя А.А. Куляшова. - 2000. - № 1 (5). - С. 18-22.ru_RU
dc.identifier.urihttp://libr.msu.by/handle/123456789/445-
dc.language.isootherru_RU
dc.publisherМДУ імя А.А. Куляшоваru_RU
dc.subjectМатематикаru_RU
dc.titleО группоиде Ли продолжении левых сдвигов однородного пространстваru_RU
dc.typeArticleru_RU
Appears in Collections:№ 1 (5)

Files in This Item:
File Description SizeFormat 
43d.pdf163,61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.